# SDR C2XA99IA480

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19704
- Make and model: Emb EMB-120RT
- Aircraft serial: 120086
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND RIGHT WING INTERNAL LOWER STRINGER CRACKED FORWARD OF PANEL 622EB.  REMOVED EXISTING STRINGER SPLICE AND INSTALLED NEW SPLICE IAW CONTINENTAL EXPRESS EC5710-01010 REV B AND DER REPORT NR 99-150.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
